# SDR SWAA2021070791767

- Difficulty date: June 9, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A651618
- Part serial: BN001593
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD #4 BEAM CRACKED AT FWD END ; / FSD #4 BEAM REMOVED AND REPLACED, WORK COMPETED ON ATS COMPONENTS WORK ORDER #540383 01-JUL-2021 16:48 UTC CORRECTION: UPDATED REMOVAL OF FWD SERVICE DOOR P/N 141A6516-18 S/N BN001593.
